# SDR 9709816306

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND D-ZONE FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.  REPAIRED ELECTRICAL CONNECTOR, OPERATIONAL CHECK GOOD.
